# SDR DL76S951863

- Difficulty date: April 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135DL
- Make and model: Boeing 767332
- Aircraft serial: 25145
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Nr 7 Spoiler
- Component: 015T068346
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

UPON GROUND INSP, IN DFW AFTER HAIL STORM UPPER SURFACE WAS FOUND TO BE DENTED ON THE NR 7 SPOILER.  REPAIRED PER SRM 51-70-17.
